Skip to Main content Skip to Navigation
New interface
Journal articles

Sub-quadratic Decoding of One-point Hermitian Codes

Johan Sebastian Rosenkilde Nielsen 1 Peter Beelen 2 
1 GRACE - Geometry, arithmetic, algorithms, codes and encryption
LIX - Laboratoire d'informatique de l'École polytechnique [Palaiseau], Inria Saclay - Ile de France
Abstract : We present the first two sub-quadratic complexity decoding algorithms for one-point Hermitian codes. The first is based on a fast realisation of the Guruswami–Sudan algorithm by using state-of-the-art algorithms from computer algebra for polynomial-ring matrix minimisation. The second is a Power decoding algorithm: an extension of classical key equation decoding which gives a probabilistic decoding algorithm up to the Sudan radius. We show how the resulting key equations can be solved by the matrix minimisation algorithms from computer algebra, yielding similar asymptotic complexities.
Document type :
Journal articles
Complete list of metadata

Cited literature [34 references]  Display  Hide  Download
Contributor : Johan S. R. Nielsen Connect in order to contact the contributor
Submitted on : Thursday, December 17, 2015 - 3:39:26 PM
Last modification on : Friday, August 5, 2022 - 12:38:13 PM
Long-term archiving on: : Saturday, April 29, 2017 - 4:58:56 PM


Publisher files allowed on an open archive



Johan Sebastian Rosenkilde Nielsen, Peter Beelen. Sub-quadratic Decoding of One-point Hermitian Codes. IEEE Transactions on Information Theory, 2015, 61 (6), pp.3225-3240 ⟨10.1109/TIT.2015.2424415⟩. ⟨hal-01245062⟩



Record views


Files downloads